# SDR AALA202407051663

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 67,290 hours, 33,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320400
- Condition: Corroded
- Location: Frs 66-68 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LEFT HAND GALLEY AREA LOWER SILL LOCATED BETWEEN FR 66 AND FR 68 AT S23L. REPAIRED SILL PER SRM 53-41-14-300-001.
